Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally convex linear topological spaces that are homeomorphic to the powers of the real line
HTML articles powered by AMS MathViewer

by A. Chigogidze PDF
Proc. Amer. Math. Soc. 113 (1991), 599-609 Request permission

Abstract:

We give a characterization of locally convex linear topological spaces that are homeomorphic to the uncountable powers of the real line.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A03, 54A25, 57N17
  • Retrieve articles in all journals with MSC: 46A03, 54A25, 57N17
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 599-609
  • MSC: Primary 46A03; Secondary 54A25, 57N17
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1064900-9
  • MathSciNet review: 1064900